# SDR SIMA200302106

- Difficulty date: January 1, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DUIRNG AN IMBV INSPECTION, EXTENSION AT CENTER BEAM BETWEEN FRAME 22 AND 23 CORRODED. REMOVED AND INSTALLED SERVICEABLE EXTENSION IAW EMB 135 SRM 51-40-02.  (M)
